Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 29, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 2, 2018, 4:36 AM CDT. It took effect at Apr 3, 2018, 7:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2018, 4:36 AM CDT (09:36 UTC)
- In effect from
- Apr 3, 2018, 7:00 AM CDT
- Expired
- Apr 3, 2018, 4:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
206 WHUS73 KGRB 020936 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 436 AM CDT Mon Apr 2 2018 LMZ541>543-021700- /O.NEW.KGRB.SC.Y.0029.180403T1200Z-180404T0300Z/ /O.NEW.KGRB.GL.A.0006.180404T0300Z-180404T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 436 AM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 10 PM CDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 7 AM to 10 PM CDT Tuesday. A Gale Watch has also been issued. This Gale Watch is in effect from Tuesday evening through Wednesday morning. * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds has significantly increased, but the specific timing and location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ AK
6 follow-up statements
695 WHUS73 KGRB 021531 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1031 AM CDT Mon Apr 2 2018 LMZ541>543-022345- /O.CON.KGRB.SC.Y.0029.180403T1200Z-180404T0300Z/ /O.CON.KGRB.GL.A.0006.180404T0300Z-180404T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1031 AM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds has significantly increased, but the specific timing and location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
813 WHUS73 KGRB 022043 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 343 PM CDT Mon Apr 2 2018 LMZ541>543-030445- /O.EXT.KGRB.SC.Y.0029.180403T1200Z-180404T0000Z/ /O.EXT.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 343 PM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. Waves omitted due to ice coverage on the central and southern Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds has significantly increased, but the specific timing and location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LMZ521-522-030445- /O.EXB.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 343 PM CDT Mon Apr 2 2018 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... The National Weather Service in Green Bay has issued a Gale Watch, which is in effect from Tuesday evening through Wednesday morning. * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds has significantly increased, but the specific timing and location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
521 WHUS73 KGRB 030154 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 854 PM CDT Mon Apr 2 2018 LMZ541>543-031000- /O.EXT.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/ /O.UPG.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/ /O.NEW.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 854 PM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 4 PM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 PM Tuesday to 9 AM CDT Wednesday. The Gale Watch is no longer in effect. * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-031000- /O.UPG.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/ /O.NEW.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 854 PM CDT Mon Apr 2 2018 ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect from 4 PM Tuesday to 9 AM CDT Wednesday. The Gale Watch is no longer in effect. * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet later Tuesday into Tuesday night. Waves omitted due to ice coverage on the central and southern Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
899 WHUS73 KGRB 030159 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Green Bay WI 859 PM CDT Mon Apr 2 2018 LMZ541>543-031000- /O.CON.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/ /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 859 PM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT WEDNESDAY... * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 7 to 11 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-031000- /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 859 PM CDT Mon Apr 2 2018 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT WEDNESDAY... * WINDS...East to northeast at 15 to 25 knots on Tuesday, then increase to 30 knots with gale force gusts to 40 knots Tuesday night. * WAVES...Building to 3 to 5 feet late tonight, then 7 to 11 feet later Tuesday into Tuesday night. Waves omitted due to ice coverage on the central and southern Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
919 WHUS73 KGRB 030822 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 322 AM CDT Tue Apr 3 2018 LMZ541>543-031630- /O.CON.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/ /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 322 AM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WINDS...Northeast to 30 knots today with gale force gusts to 35 knots this afternoon. North gales to 35 knots tonight with gale force gusts to 40 knots. * WAVES...Building to 4 to 7 this morning, then building to 8 to 12 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-031630- /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 322 AM CDT Tue Apr 3 2018 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WINDS...Northeast to 30 knots today, veering north tonight. Gale force gusts of 35 to 40 knots this afternoon and tonight. * WAVES...Waves omitted due to ice coverage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Kurimski
650 WHUS73 KGRB 031517 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1017 AM CDT Tue Apr 3 2018 LMZ541>543-032330- /O.CON.KGRB.SC.Y.0029.000000T0000Z-180403T2100Z/ /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1017 AM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WINDS...Northeast to 30 knots today with gale force gusts to 35 knots this afternoon. North gales to 35 knots tonight with gale force gusts to 40 knots. * WAVES...Building to 6 to 10 this afternoon, then building to 8 to 12 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ521-522-032330- /O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1017 AM CDT Tue Apr 3 2018 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CDT WEDNESDAY... * WINDS...Northeast to 30 knots today, veering north tonight. Gale force gusts of 35 to 40 knots this afternoon and tonight. * WAVES...Waves omitted due to ice coverage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:16 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 2, 3:16 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 316 AM CDT Mon Apr 2 2018 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 315 AM CDT Mon Apr 2 2018 A plethora of forecast issues to sort out today. Main focus to be on accumulating snow which begins this afternoon across central WI, continues tonight and ramps up on Tuesday. In addition to the snow on Tuesday, winds are forecast to crank up, especially over eastern WI which could provide for some drifting snow and limited visibilities for motorists. The 08z MSAS surface analysis showed high pressure across the Mid-MS Valley which had helped provide for the mostly clear skies overnight. The main area of low pressure was still located over central WY with a developing warm front extended from the low pressure into the SD. IR Satellite imagery already indicated a mid cloud deck rapidly pushing east across the Dakotas into MN. The leading edge of light snow had reached western ND. After a mostly sunny start to the day, expect clouds to quickly overspread the region early this afternoon as WAA develops. Time sections show saturation is reached by mid-afternoon across central WI, thus increasing pops with light snow starting to fall. Eastern WI may not see saturation until late this afternoon, thus am not anticipating much (if any) snow this afternoon. Max temperatures to range from the lower 30s north-central WI, to the upper 30s/around 40 degrees east-central WI (cooler near Lake MI). A steady light snow, with occasional burst of moderate snow, will prevail over northeast WI tonight as gulf moisture lifts north over the warm front that will be located over northern IL. Snow accumulations to range from 1-3". The key here is that this is only the start of the snow as the surface low, mid-level support and better jet support to still be to our west. After collaboration with surrounding offices, have decided to keep the winter storm watch intact (other than delay the start time to 06z Tuesday and end time to 06z Wednesday). This will allow the next shift to see one more model run to determine advisories versus warnings. Temperatures will not drop too much tonight with readings in the lower 20s north-central, upper 20s to around 30 degrees east-central WI. The surface low is forecast to track northeast from the central Plains at 12z Tuesday, to the south side of Chicago at 18z Tuesday, to southeast Lower MI by 00z Wednesday. Meanwhile, a strong mid-level shortwave trough will push east into the Upper Midwest and provide strong Q-G/frontogenetical forcing, especially for central/east-central WI. Models also hint at a coupled jet structure which enhance lift over the forecast area. This is when the heavier snows should fall with additional accumulations ranging from 3 to 7 inches. Just to add to the misery, northeast winds will crank up as the strong surface low passes by to our south. This snow should be of the heavier variety, thus blowing snow should be minimal, although visibilities will be limited for motorists. Max temperatures for Tuesday to only be in the upper 20s north-central, mainly lower to middle 30s elsewhere. .LONG TERM...Tuesday Night Through Sunday Issued at 315 AM CDT Mon Apr 2 2018 Initial focus is on lingering snow Tuesday night. Expect snow to persist through around midnight across much of the area as continued lift provided by a potent mid-level trough digs across Wisconsin. An additional 1 to 3 inches is forecast during this time. The entire system pushes east late in the night and snow will end for most by Wednesday morning. The exception is Vilas County where lake enhanced snow showers are possible through early afternoon. The rest of the week will not be quite as active, but the cold certainly settles in. A push of Arctic air will keep high temperatures in the middle 20s to low 30s on Wednesday, and a few degrees warmer on Thursday. Models are in a general agreement that a surface cold front combined with a mid- level short wave will move across the area late Thursday/early Friday. Kept a chance of light snow in the forecast during this time. These features look fairly low- impact compared to our recent winter systems, but there may be enough snow to produce some scattered slippery spots on roads. There is a reinforced shot of Arctic air behind this front and a rather cold and blustery day is forecast for Friday. High pressure builds in late Friday through Saturday. Other than a chance of lake effect snow showers in the far north, this time looks dry. Long-range models show another system to potentially impact the area sometime late in the weekend and early next week. Temperature profiles look like they would be a little warmer, possibly leaded to a more mixed precip event. However, this is a best guess at this point, as there are still many model differences in storm track and other details. && .AVIATION...for 06Z TAF Issuance Issued at 1025 PM CDT Sun Apr 1 2018 VFR conditions will prevail tonight into Monday. Mid to high level clouds will be on the increase Monday as a storm system develops over the northern and central plains. Conditions expected to deteriorate Monday night and especially into Tuesday as snow spreads into the area and intensifies. && .MARINE... Issued at 315 AM CDT Mon Apr 2 2018 An increasing pressure gradient will ramp up east-northeast winds on Tuesday with Small Craft Advisories posted. As the storm begins to exit the region Tuesday night, there will be a brief period of north-northeast gales, therefore a Gale Watch has also been posted for the nearshore waters of Lake Michigan. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late tonight through late Tuesday night for WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....AK LONG TERM......KLB AVIATION.......TDH MARINE.........AK
Hazardous weather outlook, Apr 2, 3:38 AM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 338 AM CDT Mon Apr 2 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 338 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Snow is expected across the area late this afternoon and continue through tonight. Accumulations of 1 to 4 inches are expected which could bring slippery road conditions for the Tuesday morning commute. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Significant snow accumulations are anticipated Tuesday into Tuesday night. Additional snow accumulations of 5 to 7 inches are possible, thus a Winter Storm Watch remains in effect. The snow will result in hazardous travel conditions. There is a chance of light snow on Thursday afternoon or evening that could produce a few slippery spots on area roads. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report snowfall amounts to the National Weather Service in Green Bay. LMZ521-522-541>543-030845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 338 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gale force gusts from the north are possible Tuesday night. As a result, a Gale Watch has been issued for Lake Michigan. AK/KLB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:36 AM CDT | Gale Watch | GRB | 16 hr | |
| Apr 2, 2:48 PM CDT | Winter Storm Warning | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 15 more | 12 hr |
| Apr 2, 2:48 PM CDT | Winter Weather Advisory | GRB | Vilas | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.